Jump to content

Antibiotics...


wareagle
 Share

Recommended Posts

Hey guys..I know this has been discussed a bit before...I went through some of the old posts already...but I still wanted to ask about your experiences with antibiotics.

As some of you know I've been having lots of dental work done and my dentist had put me on penacillin for my 3 root canals...at first I thought I was doing fine with them...took them for a week...then several days later started another round for 4 days. Now I've been off of them for 5 days and I feel totally crummy :) . Actually, I've been feeling pretty bad for a week now and I'm trying to figure out if it could be the antibiotics or if I'm just going into one of my "bad" phases. The thing is I haven't felt this bad in a LONG time..at leaste not consistently...but right now I'm so exausted and queasy..dizzy..heavy...it really *****!!

I guess my main question is...have anitbiotics made you feel like pooh...and if so how long after you STOPPED taking them did you return to "normal"...they stay in your system for awhile don't they? I'm planning on calling my "POTS" doc. tomorrow to see if I can talk to him about it but in the mean time I'd appriciate any experiences ya'll can share. Thanks!! :)

*Update on dental work...3 root canals and one crown complete!!! Two crowns to go...I'm hoping I'll be finished by mid Sept.*

Link to comment
Share on other sites

Guest dionna

i get UTIs a lot so they put me on antibiodics, usually after i finish taking them i feel better. i hope that you do as well. good luck with the dental work and feeling better.

dionna :)

Link to comment
Share on other sites

Antibiotics = Sick. I've even seen 'normal' people become naseous and 'sick' from taking them.

Or it could be the stress from all of the above.

Hang in there!

Link to comment
Share on other sites

If you are having diarrhea, pcn can mess with the flora in your gut, and if you are still having symptoms this far out, you should give the doc a call and get a sample in, as sometimes you need antibiotics to get the flora back in shape. Bummer, I know, but if you were on pills, it should be out of your system by now.

Good luck.......

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...